Alert archive / South Carolina / Special Weather Statements in 2015

Special Weather Statement, NWS Charleston, SC

August 6, 2015Berkeley County, South Carolina

NWS Charleston, SC issued this special weather statement at Aug 6, 2015, 7:36 PM EDT for Berkeley County, South Carolina. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2015, 7:36 PM EDT (23:36 UTC)
Expired
Aug 6, 2015, 8:00 PM EDT
In force
24 min
Issued by
NWS Charleston, SC

County Berkeley County, SC

The radar

The Charleston,SC radar (KCLX), 102 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 11.6 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2015-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 619 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2015-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
619 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
974 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

917 
WWUS82 KCHS 062336
SPSCHS

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
736 PM EDT THU AUG 6 2015
 
SCZ044-045-070000-
INLAND BERKELEY SC-DORCHESTER SC-
736 PM EDT THU AUG 6 2015

...SHOWERS WITH GUSTY WINDS WILL IMPACT PORTIONS OF BERKELEY AND
DORCHESTER COUNTIES UNTIL 800 PM EDT...
...MARINERS ON LAKE MOULTRIE SHOULD SEEK SAFE HARBOR... 

AT 735 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF GUSTY SHOWERS 
ALONG A LINE EXTENDING FROM NEAR EASTERN LAKE MARION TO
NEAR HOLLY HILL TO NEAR INDIAN FIELD...AND MOVING SOUTHEAST AT 65
MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MONCKS CORNER...INDIAN FIELD...DORCHESTER...RIDGEVILLE...
HARLEYVILLE...BONNEAU...BONNEAU BEACH AND EASTERN LAKE MARION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOATERS ON LAKE MOULTRIE SHOULD SEEK SAFE HARBOR IMMEDIATELY. IF
CAUGHT ON THE OPEN WATER...STAY AS LOW AS POSSIBLE AND WEAR A
PERSONAL FLOTATION DEVICE. 

&&

LAT...LON 3329 7980 3308 8001 3307 8007 3306 8031
      3325 8065 3330 8056 3332 8050 3328 8048
      3326 8043 3326 8036 3328 8035 3327 8030
      3330 8025 3345 8022 3345 8014 3348 8015
      3350 8012
TIME...MOT...LOC 2335Z 307DEG 58KT 3347 8022 3332 8032 3327 8058 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this special weather statement went out at Aug 6, 7:23 PM EDT, 13 minutes earlier.

Area forecast discussion, Aug 6, 7:23 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
723 PM EDT THU AUG 6 2015

.SYNOPSIS...
AN INLAND TROUGH WILL PERSIST THROUGH FRIDAY. A COLD FRONT WILL
DROP THROUGH THE AREA FRIDAY NIGHT WITH HIGH PRESSURE BUILDING IN
FROM THE NORTH SATURDAY INTO SUNDAY. ANOTHER FRONT WILL APPROACH
TUESDAY AND WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
THIS EVENING...SHOWERS AND THUNDERSTORMS HAVE DEVELOPED BACK TO
THE WEST ACROSS SOUTH GEORGIA LATE THIS AFTERNOON AND ARE NOW
PUSHING INTO THE WESTERN ZONES...IMPACTING JENKINS...BULLOCH...AND
CANDLER COUNTIES OVER THE NEXT FEW HOURS. HAVE UPDATED POPS TO
REFLECT CURRENT RADAR TRENDS. CATEGORICAL POPS ARE IN PLACE ACROSS
THE WEST AND FOLLOW THE CONVECTION TO THE EAST THROUGH SUNSET.
POPS THEN DIMINISH WITH THE LOSS OF HEATING...BUT WE WILL MONITOR
RADAR TRENDS FOR THE NEXT UPDATE. THESE STORMS PUSHING IN FROM THE
WEST HAVE A HISTORY OF PRODUCING WIND DAMAGE...AND ARE STILL
CURRENTLY STRONG ENOUGH TO WARRANT WARNINGS BASED ON RADAR
INTERROGATION. WILL ADD A MENTION OF SEVERE WEATHER TO THE HWO
FOR A SECTION OF COUNTIES THROUGH THE STATE LINE FOR THE EVENING
HOURS.

TONIGHT...THE MAIN SHORTWAVE POSITIONED TO THE NORTHWEST WILL DIVE
SOUTHEASTWARD ACROSS THE SOUTHERN APPALACHIANS AND APPROACH THE
FORECAST AREA AFTER MIDNIGHT. THE MAIN VORT MAX WILL BEGIN PUSHING
INTO THE WESTERN ZONES IN THE 06Z-09Z TIME FRAME AND THIS IS WHEN
FORCING WILL BEGIN TO INCREASE THE MOST. SHOWER/THUNDERSTORM
ACTIVITY WILL SEE A RELATIVE LULL PERIOD EARLY IN THE TONIGHT PERIOD
BEFORE RAMPING BACK UP FROM THE NORTHWEST LATE TONIGHT. POPS ARE
LOWER IN THE EVENING AND THEN RAMP BACK UP LATE. LOWS WILL ONLY FALL
INTO THE MID/UPPER 70S.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
FRIDAY...THE BULK OF H5 SHORTWAVE ENERGY RESPONSIBLE FOR THE
PREVIOUS DAY OF SHOWERS/THUNDERSTORMS WILL BE SHIFTING OFFSHORE
DURING MORNING HOURS. HOWEVER...A SFC COLD FRONT WILL LAG MID/UPPER
LVL FORCING...SETTING UP UNSTABLE CONDITIONS OVER PARTS OF THE
FORECAST AREA BEFORE IT SHIFTS OFFSHORE FRIDAY NIGHT. LATEST
GUIDANCE INDICATES DEEP MOISTURE CHARACTERIZED BY PWATS IN EXCESS
OF 2.0 INCHES...SBCAPES RANGING BETWEEN 1500-2500 J/KG...AND
MARGINAL SHEAR ASSOCIATED WITH A 25-35 KT LOW LVL JET WILL DEVELOP
AHEAD OF THE FRONT...LEADING TO SHOWERS AND THUNDERSTORMS LATE
MORNING INTO EARLY EVENING HOURS. A FEW THUNDERSTORMS COULD BE
STRONG OR SEVERE...WITH DAMAGING WIND GUSTS BEING THE PRIMARY
CONCERN. THE GREATEST CHANCE OF STRONGER STORMS SHOULD OCCUR OVER
AREAS THAT HAVE THE BEST CHANCE OF HEATING SIGNIFICANTLY...MAINLY
NEAR COASTAL LOCATIONS IN SOUTHEAST SOUTH CAROLINA AND OVER MUCH OF
SOUTHEAST GEORGIA. HIGH TEMPS SHOULD RANGE IN THE UPPER 80S TO
AROUND 90 DEGREES.

SHOWERS AND THUNDERSTORMS SHOULD END QUICKLY WITH FROPA EARLY FRIDAY
NIGHT. DRYER HIGH PRESSURE WILL THEN BUILD OVER THE AREA BEHIND
FRONT. OVERNIGHT LOWS SHOULD RANGE IN THE MID TO UPPER 70S...COOLEST
OVER OUR NORTHWEST COUNTIES IN SOUTHEAST SOUTH CAROLINA.

SATURDAY AND SUNDAY...HIGH PRESSURE WILL TEMPORARILY BUILD OVER THE
SOUTHEASTERN UNITED STATES BEHIND AN AREA OF LOW PRESSURE SLOWLY
SHIFTING OVER THE WESTERN ATLANTIC. RAIN CHANCES WILL THEREFORE BE
QUITE LOW ON SATURDAY WITH OVERALL HIGH TEMPS IN THE UPPER 80S FOR
THE TRI-COUNTY AREA AND LOWER 90S FOR MUCH OF SOUTHEAST GEORGIA.
HOWEVER...AN ISOLATED SHOWER OR THUNDERSTORM CAN NOT BE RULED OUT
DURING PEAK HEATING HOURS. BY SUNDAY...WEAK LOW PRESSURE SHOULD
DEVELOP ALONG THE COLD FRONT SOUTH OF THE REGION...SETTING UP AN
ONSHORE FLOW ALONG THE SOUTHEAST COAST. A FEW SHOWERS AND/OR
THUNDERSTORMS WILL THEREFORE BE POSSIBLE DURING PEAK HEATING SUNDAY
AFTERNOON. OVERALL HIGH TEMPS SHOULD RANGE IN THE UPPER 80S TO LOWER
90S...WARMEST OVER SOUTHEAST GEORGIA.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
ANOTHER CLUSTER OF UPPER SHORTWAVES WILL AFFECT THE AREA DURING THE
EARLY TO MIDDLE PART OF NEXT WEEK. A COLD FRONT IS EXPECTED TO DROP
INTO THE AREA TUESDAY AND PERSIST INTO WEDNESDAY...EVENTUALLY
DISSIPATING OR SHIFTING SOUTHEAST. CONVECTION ON MONDAY LOOKS MORE
ISOLATED DUE TO LINGERING DRIER AIR. BETTER COVERAGE OF SHOWERS AND
TSTMS ANTICIPATED TUESDAY THROUGH THURSDAY DUE TO DEEP SUBTROPICAL
MOISTURE AND THE STALLED FRONT NEARBY.

&&

.AVIATION /23Z THURSDAY THROUGH TUESDAY/...
MVFR CIGS/VSBYS ARE POSSIBLE AT THE CHS TERMINAL FOR A FEW HOURS
BETWEEN 00Z AND 03Z TONIGHT AS A CLUSTER OF SHOWERS SHIFT OVER
THE TERMINAL. OTHERWISE...VFR CONDITIONS ARE LIKELY AT BOTH
TERMINALS FOR THE REMAINDER OF THE NIGHT. SHOWERS WILL LIKELY
RETURN AT BOTH TERMINALS BETWEEN 12-14Z FRIDAY MORNING...BUT
CONFIDENCE IN MVFR CIGS/VSBYS IS TOO LOW TO INCLUDE AT EITHER
TERMINAL AT THIS TIME. WE SHOULD SEE WIND GUSTS BETWEEN 15-20 KTS
AT BOTH TERMINALS FRIDAY AFTERNOON DURING PEAK HEATING HOURS.

EXTENDED AVIATION OUTLOOK...MVFR CIGS/VSBYS ARE POSSIBLE AT BOTH CHS
AND SAV TERMINALS ON FRIDAY WITH SHOWERS AND THUNDERSTORMS THAT
DEVELOP AHEAD OF A COLD FRONT. VFR CONDITIONS SHOULD THEN PREVAIL
LATE FRIDAY NIGHT THROUGH MONDAY.

&&

.MARINE...
TONIGHT...AN AREA OF LOW PRESSURE WILL ORGANIZE OVER THE SOUTHERN
APPALACHIANS AND ACROSS THE CENTRAL CAROLINAS WHICH WILL RESULT IN
A TIGHTENING PRESSURE GRADIENT ACROSS THE LOCAL WATERS. SOUTHWEST
WINDS WILL STEADILY INCREASE INTO THE 15-20 KT RANGE WITH A FEW
ISOLATED 25 KT WIND GUSTS. SEAS WILL TREND UPWARD AS WELL BECOMING
2-4 FT WITHIN 20 NM AND 4-5 FT BEYOND. CONDITIONS WILL BE NEAR
SMALL CRAFT ADVISORY CRITERIA AT TIMES...ESPECIALLY FOR THE
CHARLESTON COUNTY WATERS. HOWEVER...THE EXPECTATION IS FOR
CONDITIONS TO REMAIN JUST BELOW SMALL CRAFT CRITERIA.

AN ENHANCED SOUTHWEST FLOW IS ANTICIPATED AHEAD OF AN APPROACHING
COLD FRONT FROM THE WEST/NORTHWEST ON FRIDAY. STRONGEST WINDS WILL
LIKELY OCCUR FRIDAY AFTERNOON AS A 30-35 KT LOW LVL JET SHIFTS OVER
THE WATERS. WINDS COULD APPROACH SMALL CRAFT ADVISORY LEVELS OVER
NORTHERN SC WATERS AS GUSTS PEAK NEAR 25 KTS. A SMALL CRAFT ADVISORY
COULD BE NEEDED. THE SEA BREEZE WILL ALSO SUPPORT 15-20 KT WINDS
NEAR COASTAL AREAS INCLUDING CHARLESTON HARBOR. WINDS WILL QUICKLY
DROP OFF FRIDAY NIGHT AND REMAIN QUITE WEAK THROUGH MONDAY AS WEAK
HIGH PRESSURE SETTLES OVER THE WATERS.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...BSH
SHORT TERM...DPB
LONG TERM...JRL
AVIATION...DPB
MARINE...BSH/DPB
Hazardous weather outlook, Aug 6, 5:43 PM EDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
543 PM EDT THU AUG 6 2015

GAZ087-088-099>101-114>119-138-139-SCZ040-042-043-047>049-051-072145-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-
INLAND LIBERTY-COASTAL LIBERTY-ALLENDALE-HAMPTON-INLAND COLLETON-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-COASTAL JASPER-
543 PM EDT THU AUG 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS...THUNDERSTORMS WILL MOVE INTO PORTIONS OF
INTERIOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA THIS
EVENING. A FEW OF THESE THUNDERSTORMS WILL BE STRONG ENOUGH TO
PRODUCE DAMAGING WIND GUSTS THROUGH THE LATE EVENING HOURS. THE
MAIN AREA THAT WILL BE IMPACTED WILL BE NORTH OF INTERSTATE 16 AND
WILL INCLUDE LOCATIONS FROM AROUND METTER AND STATESBORO...TO
SYLVANIA...ALLENDALE...AND HAMPTON. THE PRIMARY TIME PERIOD FOR
SEVERE WEATHER WILL BE THROUGH 10 PM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ330-350-352-354-GAZ137-140-141-SCZ044-045-050-052-072145-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-LONG-INLAND MCINTOSH-
COASTAL MCINTOSH-DORCHESTER-INLAND BERKELEY-CHARLESTON-
TIDAL BERKELEY-
543 PM EDT THU AUG 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Aug 6, 6:47 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
647 PM EDT THU AUG 6 2015

SCZ040-042-043-062315-
HAMPTON SC-ALLENDALE SC-INLAND COLLETON SC-
647 PM EDT THU AUG 6 2015

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF HAMPTON...COLLETON
AND ALLENDALE COUNTIES UNTIL 715 PM EDT...

AT 647 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF SYCAMORE TO
8 MILES WEST OF LURAY...AND MOVING EAST AT 75 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HAMPTON...LAKE WARREN STATE PARK...COLLETON...VARNVILLE...ESTILL...
FAIRFAX...BRUNSON AND GIFFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO. YOU CAN ALSO EMAIL YOUR
REPORT TO CHS.SKYWARN@NOAA.GOV.

&&

LAT...LON 3310 8069 3273 8081 3273 8100 3275 8102
      3273 8105 3273 8142 3275 8141 3277 8143
      3277 8142 3278 8143 3281 8142 3306 8113
      3303 8108 3308 8099 3308 8092 3306 8090
      3309 8088
TIME...MOT...LOC 2247Z 259DEG 67KT 3303 8111 3280 8139
Special weather statement, Aug 6, 7:11 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
711 PM EDT THU AUG 6 2015

SCZ045-062345-
INLAND BERKELEY SC-
711 PM EDT THU AUG 6 2015

...MARINERS ON EASTERN LAKE MARION SHOULD SEEK SAFE HARBOR...

AT 710 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST OF
EASTOVER TO 7 MILES WEST OF BOWMAN...AND MOVING EAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH AND CLOUD TO WATER LIGHTNING WILL
BE POSSIBLE WITH THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOATERS ON EASTERN LAKE MARION SHOULD SEEK SAFE HARBOR IMMEDIATELY. IF
CAUGHT ON THE OPEN WATER...STAY AS LOW AS POSSIBLE AND WEAR A
PERSONAL FLOTATION DEVICE. REMEMBER...IF YOU CAN HEAR THUNDER YOU ARE
AT RISK FOR BEING STRUCK BY LIGHTNING.

&&

LAT...LON 3346 8014 3337 8017 3339 8023 3344 8022
      3345 8022 3344 8021 3345 8021 3345 8020
      3346 8016 3345 8016 3345 8015 3346 8015
TIME...MOT...LOC 2310Z 279DEG 40KT 3375 8054 3339 8081
Special weather statement, Aug 6, 7:16 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
716 PM EDT THU AUG 6 2015

SCZ042>044-047-048-062345-
HAMPTON SC-INLAND JASPER SC-BEAUFORT SC-INLAND JASPER SC-BEAUFORT SC-
INLAND COLLETON SC-DORCHESTER SC-
716 PM EDT THU AUG 6 2015

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF HAMPTON...COLLETON...
BEAUFORT...JASPER AND DORCHESTER COUNTIES UNTIL 745 PM EDT...

AT 716 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BRANCHVILLE TO NEAR
TARBORO...AND MOVING EAST AT 65 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WALTERBORO...YEMASSEE...SAINT GEORGE...INDIAN FIELD...COLLETON...
HARLEYVILLE AND REEVESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO. YOU CAN ALSO EMAIL YOUR
REPORT TO CHS.SKYWARN@NOAA.GOV.

&&

LAT...LON 3328 8049 3327 8047 3327 8039 3326 8036
      3266 8067 3266 8068 3263 8068 3258 8071
      3252 8124 3307 8091 3306 8091 3307 8089
      3314 8087 3333 8051
TIME...MOT...LOC 2316Z 260DEG 55KT 3319 8079 3255 8118
Local storm report, Aug 6, 7:30 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
730 PM EDT THU AUG 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     TSTM WND DMG     2 N STATESBORO          32.48N  81.78W
08/06/2015                   BULLOCH            GA   911 CALL CENTER

            POWER LINES DOWNED ONTO A STRUCTURE IN THE 100 BLOCK OF
            MONTGOMERY DR. TIME ESTIMATED BASED ON RADAR.

&&

EVENT NUMBER CHS1500835

JMC
Local storm report, Aug 6, 7:31 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
731 PM EDT THU AUG 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     TSTM WND DMG     3 W PORTAL              32.55N  81.99W
08/06/2015                   BULLOCH            GA   911 CALL CENTER

            TREE DOWN ON HWY 80 AT THE INTERSECTION OF AARON
            STATION RD. TIME ESTIMATED BASED ON RADAR.

&&

EVENT NUMBER CHS1500836

JMC
Special weather statement, Aug 6, 7:36 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
736 PM EDT THU AUG 6 2015

SCZ044-045-070000-
INLAND BERKELEY SC-DORCHESTER SC-
736 PM EDT THU AUG 6 2015

...SHOWERS WITH GUSTY WINDS WILL IMPACT PORTIONS OF BERKELEY AND
DORCHESTER COUNTIES UNTIL 800 PM EDT...
...MARINERS ON LAKE MOULTRIE SHOULD SEEK SAFE HARBOR...

AT 735 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF GUSTY SHOWERS
ALONG A LINE EXTENDING FROM NEAR EASTERN LAKE MARION TO
NEAR HOLLY HILL TO NEAR INDIAN FIELD...AND MOVING SOUTHEAST AT 65
MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MONCKS CORNER...INDIAN FIELD...DORCHESTER...RIDGEVILLE...
HARLEYVILLE...BONNEAU...BONNEAU BEACH AND EASTERN LAKE MARION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOATERS ON LAKE MOULTRIE SHOULD SEEK SAFE HARBOR IMMEDIATELY. IF
CAUGHT ON THE OPEN WATER...STAY AS LOW AS POSSIBLE AND WEAR A
PERSONAL FLOTATION DEVICE.

&&

LAT...LON 3329 7980 3308 8001 3307 8007 3306 8031
      3325 8065 3330 8056 3332 8050 3328 8048
      3326 8043 3326 8036 3328 8035 3327 8030
      3330 8025 3345 8022 3345 8014 3348 8015
      3350 8012
TIME...MOT...LOC 2335Z 307DEG 58KT 3347 8022 3332 8032 3327 8058

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 1:54 PM EDTSpecial Weather StatementCHSColleton36 min
Aug 6, 2:15 PM EDTSpecial Weather StatementCHSColleton30 min
Aug 6, 2:31 PM EDTSpecial Marine WarningCHS59 min
Aug 6, 2:35 PM EDTSpecial Marine WarningCHS55 min
Aug 6, 2:41 PM EDTSpecial Weather StatementCHSCharleston34 min
Aug 6, 2:44 PM EDTSevere Thunderstorm WarningCHSCharleston, Colleton61 min
Aug 6, 2:52 PM EDTSevere Thunderstorm WarningCHSBerkeley, Charleston, Dorchester53 min
Aug 6, 3:32 PM EDTSpecial Marine WarningCHS118 min
Aug 6, 5:45 PM EDTSpecial Weather StatementCHSAllendale30 min
Aug 6, 5:50 PM EDTSevere Thunderstorm WarningCHSAllendale55 min
Aug 6, 6:47 PM EDTSpecial Weather StatementCHSHampton28 min
Aug 6, 7:11 PM EDTSpecial Weather StatementCHSClarendon34 min
Aug 6, 7:16 PM EDTSpecial Weather StatementCHSColleton29 min
Aug 6, 7:57 PM EDTSpecial Weather StatementCHSDorchester33 min
Aug 6, 5:16 PM EDTSpecial Weather StatementCHSJenkins29 min
Aug 6, 5:21 PM EDTSevere Thunderstorm WarningCHSJenkins24 min
Aug 6, 5:56 PM EDTSpecial Weather StatementCHSCandler, Jenkins34 min
Aug 6, 6:02 PM EDTSevere Thunderstorm WarningCHSBulloch, Candler, Jenkins, Screven58 min
Aug 6, 6:28 PM EDTSevere Thunderstorm WarningCHSBulloch, Effingham, Screven30 min

Nearby

Special Weather Statements in South Carolina, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.